# SDR AALA20050128

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T368/18 THE CABIN WAS FULL OF SMOKE ON LANDING.  INSPECTED APU INLET AND AIRCRAFT TAIL SECTION.  FOUND NO OIL OR HYDRAULIC FLUID LEAKS.  RAN AIR CONDITIONING PACKS WITH APU AIR AND ENGINE AIR WITH NO SMOKE NOTED.  AS PRECAUTIONARY REPLACED WATER SEPARATOR BAGS AND PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
